# SDR AWXA9900164

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CORROSION SEAT TRACK Y765 LEFT CORRODED FR 20.  REPAIRED PER SRM 53-00-15, NRC 5159871, ZONE 1D SEQ 022.
